# SDR UHLA2012122200417

- Difficulty date: December 22, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 23,621 hours, 14,691 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LT WING A4 HOLE HAS CRACK LIKE INDICATIONS.  REAMED A4 HOLE, REAR SPOT FACED, AND INSTALLED BUSHING IAW ETD 2012-170-018672.  COMPLIED WITH NDI, NO CRACK LIKE INDICATIONS AT THIS TIME.
